MAUDE Adverse Event Report: OWENS & MINOR HALYARD FLUIDSHIELD* PORTED N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS

OWENS & MINOR HALYARD FLUIDSHIELD* PORTED N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Reaction (2414)
Date of Event 04/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product sample is not available for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 04may2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.Other text : device not returned.
 
Event or Problem Description
It was reported by the customer who stated that she experienced a skin rash on her face after wearing the mask for a 12 hour period.She was seen by employee health in the emergency room and had a telemedicine consult with a physician as a follow up.The customer stated she was prescribed a topical steroid cream.The issue was resolved by switching to a different mask.The customer states that she has a history of existing allergies and carries an epipen.The customer stated she experienced shortness of breath wearing "a mask" but she states she is unsure if the sob occurred with a halyard mask.No additional information was provided.
 
Additional Manufacturer Narrative
The actual complaint product sample was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to (b)(4), in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
OWENS & MINOR HALYARD
5405 windward parkway
alpharetta GA 30004
MDR Report Key10024218
Report Number9616096-2020-00004
Device Sequence Number14079087
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;